T3

Hi. Recently was upped from 50 synthroid brand name to alternating every other day 50-75. At my request...... she was going to just have me add 1 additional 50 at the end of every week lol. Anyway, Called and asked her if i could also add the smallest dose of T3 to see how i do since my TSH has gone back up to almost 4 before dose change and My T3 has never increased since starting meds. She said T3 will make me have hyper symptoms and have me feel how i did when I was over medicated too quickly in the beginning with T4. I don't see it when My T3 i heard should be in the upper range of labs as the T4 as well. Thoughts?

10 Replies

oldestnewest
  • I don't think you necessarily need T3, as Clutter advised a few days ago. I think you just need a raise in Synthroid for starters. Many find they feel best with the amount of levothyroxine (Synthroid) that drops their TSH below 1.0 and lifts FT4 towards the top of its range.

    T3 only becomes necessary if it's clear that you're a poor converter of levothyroxine to T3 - and it's not possible to know that without working your way up to a decent amount of levothyroxine.

  • I am on the new dose combo for @ 2 wks. Since i was barely on the lab range for both T4 &T3, how long do you think it will take the synthroid to build up enough to get my levels to the top part of the range? I am really hoping I lose some of the weight I gained. The symptoms are starting to lift at least. This whole thyroid deal and getting "your" dose just right takes forever and is discouraging for sure. I appreciate everyones advice on here and am thankful for this site.

  • Well, it will take forever if she gives you silly little increases like that! Why couldn't she just give you 75 every day? That's a normal increase.

    She's talking rubbish about T3, of course. The right amount would not make you have hyper symptoms. Silly woman.

  • I love you, greygoose! HAHA!!

  • Thank you, susie, I love you too. lol

  • She didn't give me 75 greygoose because that was the first dose ever i was on and i went from feeling great to hyper symptoms! I think personally that it was because i was very hypo and unmedicated so long and he threw me on that instead of trying a lower dose first. YES?

  • Totally agree with you. It must have been a shock to the system. But, now you've got used to it, you need more. :)

  • well we shall see what my numbers look like in Oct. against how I feel and then maybe I go to 75 altogether or look into the T3 to get rid of the rest of the symptoms. These drs!!!! :(

  • October? That's a long time to wait for a test. You should be tested six weeks after a change in dose. These doctors indeed!!!

  • Oct will be 8 wks from dose change and i see the dr a week after labs get done.

You may also like...